# SDR SWAA2022032511304

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E HAS BULB SEAL SUPPORT BRACKET CRACKED ON UPPER SHELF SUPPORT (FWD OF CHANNEL) AT RSS 261 +12. MARKED / REMOVED AND REPLACED RIGHT WING; T/E BULB SEAL SUPPORT BRACKET/ANGLE ON UPPER SHELF SUPPORT AT RSS 261 +12 IAW SRM 51-40-02.
